# SDR AALA2020010879009

- Difficulty date: December 10, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N9017P
- Make and model: Airbus A319-115
- Aircraft serial: 6085
- Aircraft time: 16,227 hours, 7,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR SHEAR PLATE BETWEEN FR 64 AND FR 70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-72-11.
